# SDR CALA2017122504600

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 54,138 hours, 18,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8C OVERHEAD BIN EMERGENCY LIGHT LENS MISSING.  REPLACED THE LENS, AND OPS GOOD.  OK TO CONTINUE.
